MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 24FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 24FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 98434-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot aa8183r06 was reviewed and the product was produced according to product specifications.All information reasonably known as of 18 apr 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that two of the safe-t-pexy anchors broke.Per additional information received 15 apr 2019, the anchors broke towards the end of the gastrostomy button procedure.The first one broke at the time of the probe introduction, and the second one broke at the end of the procedure.There was no other intervention required.The patient came out of the procedure with just one anchor.No further information provided.

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 24FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8536641
Report Number9611594-2019-00083
Device Sequence Number313452
Product Code KGC
UDI-Device Identifier10680651984347
UDI-Public10680651984347
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Model Number98434-02
Device Catalogue Number991098434
Device Lot NumberAA8183R06
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1